Dr Tansu KÜÇÜKÖNCÜ — Unique RETRACTED (2012) article of the owner of 125 sci articles whose 100 % PLAGIARIZED PhD thesis has been REVOKED (2012) : Ahmet Yildirim, 2009

Dr Tansu KÜÇÜKÖNCÜ —
Unique RETRACTED article (2012) of the owner of 125 sci articles
whose 100 % PLAGIARIZED PhD thesis (2009) has been REVOKED (2012) :
Ahmet Yildirim, 2009

Dr Tansu KÜÇÜKÖNCÜ —
% 100 İNTİHAL doktora tezi (2009) İPTAL EDİLEN (2012) 
125 sci makale sahibinin YAYINDAN ATILAN (2012) tek makalesi :
Ahmet Yıldırım, 2009

[RETRACTED article]
—————————–
“Homotopy perturbation method to obtain exact special solutions with
solitary patterns for Boussinesq-like B(m,n) equations with
fully nonlinear dispersion”
[J. Math. Phys. 50, 023510 (2009)]
American Institute of Physics (AIP)

Retraction:
“Homotopy perturbation method to obtain exact special solutions with
solitary patterns for Boussinesq-like B(m,n) equations with
fully nonlinear dispersion”
[J. Math. Phys. 50, 023510 (2009)]
Ahmet Yıldırım
Department of Mathematics, Science Faculty,
Ege University,
35100 Bornova-İzmir, Turkey
a) Electronic mail: ahmet.yildirim@ege.edu.tr.

J. Math. Phys. 53, 109901 (2012); http://dx.doi.org/10.1063/1.4749263

—–

The Editor wishes to retract the article1 because extensive passages in it,
including results claimed to be new, are identical to material in a previously published
paper by Yonggui Zhu.2
The author has not agreed to this retraction.

REFERENCES

1. A. Yıldırım, “Homotopy perturbation method to obtain exact special solutions with solitary patterns for Boussinesq-like B(m,n) equations with fully nonlinear dispersion,” J. Math. Phys. 50, 023510 (2009).http://dx.doi.org/10.1063/1.3077223

2. Y. Zhu, “Exact special solutions with solitary patterns for Boussinesq-like B(m,n) equations with fully nonlinear dispersion,” Chaos, Solitons Fractals 22, 213–220 (2004).http://dx.doi.org/10.1016/j.chaos.2003.12.101

—–
<– o –>

* http://retractionwatch.com/2013/06/03/journal-retracts-paper-for-plagiarism-but-mathematician-author-doesnt-agree/
Written by Ivan Oransky
June 3rd, 2013 at 9:30 am

Journal retracts paper for plagiarism, but mathematician author doesn’t agree

The Journal of Mathematical Physics has retracted a paper by a prolific mathematician in Turkey who doesn’t agree that he plagiarized.

Here’s the notice, for “Homotopy perturbation method to obtain exact special solutions with solitary patterns for Boussinesq-like B(m,n) equations with fully nonlinear dispersion:”

The Editor wishes to retract the article1 because extensive passages in it, including results claimed to be new, are identical to material in a previously published paper by Yonggui Zhu. The author has not agreed to this retraction.

The paper has been cited four times, according to Thomson Scientific’s Web of Knowledge, including once by another paper by the author, and once by the retraction.

The author of the JMP paper, Ahmet Yildirim, earned his PhD in 2009 and has published an impressive 279 papers. We’ve asked why he didn’t agree to the retraction, and will update with anything we learn.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: